Limit search to available items
Book Cover
E-journal

Uniform Title Linear & multilinear algebra (Online)
Title Linear & multilinear algebra
Published 1973- : [London] : Gordon and Breach, 1973-
<2007-> : [London] : Taylor & Francis
Vol. 1, issue 1 (1973)
Online access available from:
Taylor & Francis online journals    01 Jan. 1997-
View Resource Record  

Copies

Description Online resource
Numbering Some issues combined
Notes Mode of access: World Wide Web
Description based on: Vol. 1, issue 1 (1973); title from contents screen (Informaworld, viewed May 12, 2008)
Latest issue consulted: Vol. 66, issue 11 (2018) (Taylor & Francis Online, viewed Sept. 7, 2018)
Subject Algebras, Linear -- Periodicals
Multilinear algebra -- Periodicals
Form Electronic journal
LC no. 2008233979
ISSN 1563-5139
0308-1087
Other Titles Linear and multilinear algebra